# SDR DALA2025042703257

- Difficulty date: April 23, 2025
- Submitted: April 27, 2025
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 93,827 hours, 43,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 R2 DOOR EMERGENCY OPERATING CYLINDER/ACCUMULATOR PRESSURE LOW.  SERVICED R2 DOOR EMERGEMCY OPERATING CYLINDER/ACCUMULATOR PRESSURE PER A 320 AMM TASK 52-10-00-61-801C1. LEAK CHECK GOOD, A/C OK FOR SVC.
